Hokkaido Mathematical Journal

Transformation equations and the special values of Shumura's zeta functions

Koji DOI, Haruzo HIDA, and Yoshitaka MAEDA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 13, Number 3 (1984), 347-361.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381757707

Digital Object Identifier
doi:10.14492/hokmj/1381757707

Mathematical Reviews number (MathSciNet)
MR764269

Zentralblatt MATH identifier
0565.10023

Citation

DOI, Koji; HIDA, Haruzo; MAEDA, Yoshitaka. Transformation equations and the special values of Shumura's zeta functions. Hokkaido Math. J. 13 (1984), no. 3, 347--361. doi:10.14492/hokmj/1381757707. https://projecteuclid.org/euclid.hokmj/1381757707


Export citation